THERMAL SCIENCE

International Scientific Journal

A MODIFICATION OF APPROXIMATE RANDOM CHARACTERISTICS FOR A MODEL OF ZIKA VIRUS TRANSMISSION

ABSTRACT
In this study, a theoretical model of Zika virus transmission is investigated with random parameters. The parameters of a deterministic model are transformed to random variables to obtain a system of random differential equations. The approximate solutions of the model are analyzed with modified random differential transformation method. It is seen that modified random differential transformation method performs better than random differential transformation method on long time intervals.
KEYWORDS
PAPER SUBMITTED: 2021-05-28
PAPER REVISED: 2021-10-14
PAPER ACCEPTED: 2022-05-12
PUBLISHED ONLINE: 2022-07-23
DOI REFERENCE: https://doi.org/10.2298/TSCI2204067B
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2022, VOLUME 26, ISSUE Issue 4, PAGES [3067 - 3077]
REFERENCES
  1. ***, World Health Organization, Zika Virus Fact Sheet (2018), www.who.int/news-room/factsheets/detail/zika-virus, 2018
  2. Bonyah, E., et al., On the Co-Infection of Dengue Fever and Zika Virus, Optimal Control Applications and Methods, 40 (2019), 3, pp. 394-421
  3. Rezapour, S., et al., A New Mathematical Model for Zika Virus Transmission, Advances in Difference Equations, 2020 (2020), 589
  4. Khan, M. A., et al., A Dynamical Model of Asymptomatic Carrier Zika Virus with Optimal Control Strategies, Nonlinear Analysis: Real World Applications, 50 (2019), Dec., pp. 144-170
  5. Biswas S. K., et al., Mathematical Model of Zika Virus Dynamics with Vector Control and Sensitivity Analysis, Infectious Disease Modelling, 5 (2020), pp. 23-41
  6. Alzahrani, E. O., et al., Optimal Control Strategies of Zika Virus Model with Mutant, Communications in Nonlinear Science and Numerical Simulation, 93 (2021), 1, 105532
  7. Kumar, N., et al., Temperature and Rainfall Dependent Mathematical Modelling for Progression of Zika Virus Infection, International Journal of Mathematical Modelling and Numerical Optimisation, 9 (2019), 4, pp. 339-365
  8. Bekiryazici, Z., et al., Modification of the Random Differential Transformation Method and Its Applications to Compartmental Models, Communications in Statistics-Theory and Methods, 50 (2021), 18, pp. 4271-4292
  9. Merdan, M., et al., Comparison of Stochastic and Random Models for Bacterial Resistance, Advances in Difference Equations, 2017 (2017), 133
  10. Sengul, S., et al., Wong-Zakai Method for Stochastic Differential Equations in Engineering, Thermal Science, 25 (2021), 1, pp. 131-142
  11. Alkan, S., A New Solution Method for Nonlinear Fractional Integro-Differential Equations, Discrete & Continuous Dynamical Systems-S, 8 (2015), 6, pp. 1065-1077
  12. Alkan, S., Secer, A., Application of Sinc-Galerkin Method for Solving Space-Fractional Boundary Value Problems, Mathematical Problems in Engineering, 2015 (2015), 217348
  13. Alkan, S., Secer, A., Solution of Nonlinear Fractional Boundary Value Problems with Non-Homogeneous Boundary Conditions, Applied and Computational Mathematics, 14 (2015), 3, pp. 284-295
  14. Khudair, A. R., et al., Mean Square Solutions of Second-Order Random Differential Equations by Using the Differential Transformation Method, Open Journal of Applied Sciences, 6 (2016), 4, 287
  15. Villafuerte, L., Chen-Charpentier, B. M., A Random Differential Transform Method: Theory and Applications, Applied Mathematics Letters, 25 (2012), 10, pp. 1490-1494
  16. Gokdogan, A., et al., The Modified Algorithm for the Differential Transform Method to Solution of Genesio Systems, Communications in Nonlinear Science and Numerical Simulation, 17 (2012), 1, pp. 45-51
  17. Rashidi, M. M., The Modified Differential Transform Method for Solving MHD Boundary-Layer Equations, Computer Physics Communications, 180 (2009), 11, pp. 2210-2217
  18. Baker, G. A., Graves-Morris, P., Pade Approximants - Part 2: Extensions and Applications, In Encyclopedia of Mathematics and Its Applications, Addison-Wesley, Reading, Mass., USA, 1981
  19. Baker, G. A., Essentials of Pade Approximants, Academic Press, New York, USA, 1975

© 2022 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence